Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2013, Volume 53, Number 7, Page 1192 (Mi zvmmf9831)  

This article is cited in 3 scientific papers (total in 3 papers)

The fractional step domain decomposition method for numerical solution of a class of viscous wave equations

Quanyong Zhuab, Quanxiang Wangab, Zhiyue Zhangab

a Jiangsu Key Laboratory for NSLSCS, School of Mathematical Sciences, Nanjing Normal University, Nanjing 210023, China
b School of Science, Lishui University, Lishui 323000, China

Abstract: In this article, an efficient fractional steps domain decomposition method (FSDDM) is derived for parallel numerical solution of a class of viscous wave equations. In this procedure, the large domain is divided into multiple block sub-domains. The values on the interfaces of sub-domains are found by an efficient local multilevel scheme, implicit scheme is used for computing the interior values in sub-domains. Some techniques, such as non-overlapping domain decomposition, fractional steps and extrapolation algorithm are adopted. Numerical experiments are performed to demonstrate the efficiency and accuracy of the method.

Key words: fractional steps, domain decomposition method, viscous wave equations.

DOI: https://doi.org/10.7868/S0044466913070223

Full text: PDF file (95 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2013, 53:7, 1013–1025

Bibliographic databases:

UDC: 519.633
Received: 16.05.2012
Revised: 21.01.2013
Language:

Citation: Quanyong Zhu, Quanxiang Wang, Zhiyue Zhang, “The fractional step domain decomposition method for numerical solution of a class of viscous wave equations”, Zh. Vychisl. Mat. Mat. Fiz., 53:7 (2013), 1192; Comput. Math. Math. Phys., 53:7 (2013), 1013–1025

Citation in format AMSBIB
\Bibitem{ZhuWanZha13}
\by Quanyong~Zhu, Quanxiang~Wang, Zhiyue~Zhang
\paper The fractional step domain decomposition method for numerical solution of a class of viscous wave equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2013
\vol 53
\issue 7
\pages 1192
\mathnet{http://mi.mathnet.ru/zvmmf9831}
\crossref{https://doi.org/10.7868/S0044466913070223}
\elib{https://elibrary.ru/item.asp?id=19124104}
\transl
\jour Comput. Math. Math. Phys.
\yr 2013
\vol 53
\issue 7
\pages 1013--1025
\crossref{https://doi.org/10.1134/S0965542513070191}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000322134300014}
\elib{https://elibrary.ru/item.asp?id=20520986}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84880745334}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf9831
  • http://mi.mathnet.ru/eng/zvmmf/v53/i7/p1192

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Q. Zhu, J. Fei, Zh. Ma, “Residual symmetry analysis for novel localized excitations of a $(2+1)$-dimensional general Korteweg-de Vries system”, Z. Naturfors. Sect. A-J. Phys. Sci., 72:9 (2017), 795–804  crossref  isi  scopus
    2. W. Feng, S.-L. Zhao, “Oscillatory solutions for lattice Korteweg-de Vries-type equations”, Z. Naturfors. Sect. A-J. Phys. Sci., 73:2 (2018), 91–98  crossref  isi  scopus
    3. R. Radha, C. Senthil Kumar, “Digging into the elusive localised solutions of (2+1) dimensional sine-Gordon equation”, Z. Naturfors. Sect. A-J. Phys. Sci., 73:5 (2018), 415–423  crossref  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:145
    Full text:52
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021